# SDR AWXA200601093

- Difficulty date: June 6, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N605AW
- Make and model: Airbus A320-232
- Aircraft serial: 543
- Aircraft time: 30,443 hours, 12,253 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367204300100
- Condition: Delaminated
- Location: Fuselage
- Part time: 30,443 hours, 12,253 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED FLOOR PANEL 152 RF AFT CC HAD DELAMINATION.  IT WAS REPLACED IAW IRM 9701 REF F AND SRM  53-02-00, TABLE 201 POR 86 AND 8H.
